text.skipToContent text.skipToNavigation
Shipping truck
Tylenol children's acetaminophen powder 160 mg easy dissolve 6-11 years natural wild berry 16 packs of 0.3 g#000000000000175934

$8.49

$9.29

-$0.80

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

Shape TABLET
Sub brand name Children's
U.P.C 062600379962
#NPN N/A
#DIN 02517280
Content 0.0  / 0.0 
Directions
- Do not give your child more than directed- Children ages 6-11 years: for accurate dosing, follow instructions carefully, if possible, dose by weight, otherwise use age, tear pack and pour powder on your child's tongue.

Weight: lbs: 48-59, kg: 22-26.9, age: years: 6-8, single oral dose: packs: 2
Weight: lbs: 60-71, kg: 27-31.9, age: years: 9-10, single oral dose: packs: 2
Weight: lbs: 72-95, kg: 32-43.9, age: years: 11, single oral dose: packs: 3
- Single dose may be repeated every 4 to 6 hours, as needed, do not give more than 5 doses in 24 hours.
Store at 15 to 30℃.
WARNINGS
LIVER WARNING: Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if your child takes:- more than the recommended dose in 24 hours- with other drugs containing acetaminophen. Symptoms of liver damage may include:- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.
ALLERGY ALERT: Acetaminophen may cause serious skin reactions. Symptoms may include: - skin reddening
- blisters
- rash. IF ANY OF THESE SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.
DO NOT USE
- with any other drug containing ACETAMINOPHEN
- if your child is allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU have a child that
- has liver or kidney disease
- takes the blood thinning drug warfarin.

STOP USE AND ASK A DOCTOR IF- pain lasts for more than 5 days
- fever lasts for more than 3 days- existing pain or fever worsen or if new symptoms appear.
KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

OTHER INFORMATION
- Read all product information before use. Keep this carton for important information- Do not use if carton is open or packs are torn or damaged
- Child resistant package
Uses
- Reduces fever- Temporarily relieves mild to moderate aches and pain due to, headache, muscle sprains and strains, toothache, common cold and flu, immunization

Inactive ingredients acetic acid, citric acid, corn starch, ethyl acetate, ethylcellulose, flavour, magnesium stearate, maltodextrin, sodium bicarbonate, sucralose, xylitol
Dye-free
Sucrose-free
In each individual pack Purpose
Acetaminophen 160 mg Pain reliever, fever reducer